Ask The Doctor > Questions & Answers > RABIPUR SIDE EFFECTS

RABIPUR SIDE EFFECTS

Patient: I HAD DONE USG UPPER ABDOMEN.THE REPORT SHOWS MULTIPLE MESCENTRIC ENLARGED LYMPNODES. NOW FEW DAYS AGO I TOOK RABIPUR VACCINE. IS THIS THE CAUSE FOR THESE LYMPNODES TO SWELL?

 

 

Symptoms: VOMIT FEELING,LACK OF APPETITE

 

 

Doctor: Thank you for writing to us.Rabipur contains inactivated rabies virus. This will cause an immune reaction in the bod y. An immune reaction will almost always cause an increase in the size of lymph nodes in the body.This happens because the T cells in the lymph nodes will begin attacking the virus. It is normal to get some symptoms of a flu. But it is better to see a Doctor if you get high fever that doesn’t go away after 5 days.Hope this helps you. All the best.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment